Fibromyalgia Action UK

not fare :(

as a lot of you know i got some new meds ,i was so chuffed

i got them last monday and they were wonder drugs lol

the pains in my legs had nearly gone ,i was feeling so much better

i had noticed some side affects ,but carried on hopeing that after i had taken them a while they would go

but no ,you guessed it they got worse :(

i dont understand codydramol has codeine in them dosnt it ?

i can take them ,so why cant i take dihydrocodiene,ive been taking paracetomol aswell to try and stop this migraine that has been hovering for the past week ,but this morning wham full on migraine ,

i can hardly look at the laptop screen ,its making my eyes water

its a bank holiday so i cant even talk to docs ,

my other side affects are not being able to go to the loo (and thats both not just constipation )

im so fed up everytime i find somthing that works i get side afects and cant take them

grrrrrr not happy :(

hope everyone else is having a better day xxxxxxx

7 Replies
oldestnewest

can you phone your gp emergency service for advise, hope your feeling better soon

Reply

please be careful Lynz - from what you've said, you've been taking extra paracetamol on top of the codydramol which already has paracetamol in it - it's dangerous to overdose on paracetamol as it affects your liver and other organs.

also codeine will stop you up so it's recommended you take a gentle laxative overnight to keep you going regularly. at least that's what my GP told me.

Reply

This is true Lynz, Sammi is right. Best get it sorted today hun. Also taking too much medication can cause headaches to be worse I think too.

Let us know? Hugs xxxx

Reply

Sorry your meds are giving you bad side effects lynz,

What a nightmare but you say yu have bad heads my gp told me that taking codeine constantly wont help my headaches but actually make them worse so if i have a headache i dont take them i take just paracetamol.

You will have to phone your doc in the morning hun and let us know how you get on.

Sending you a big hug, kel xxxx

Reply

hello all ive been in bed all day ,just read my blog and i wasnt making much sense ,

what i meant was i was taking codydramol but when she gave me dyhydrocodiene i stopped the codydramol ,so dont worry i havnt overdosed on paracetomol ,

i think i will look up the number for out of hours ,thank you everyone xx

Reply

Sorry Meds are giving you horrible side effects

hope you feel better soon

Rubberman

Reply

bless you therte shpuld be an emergency gp and if not call nhs direct they are good love to you diddle x

Reply

You may also like...